Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
chris338877

to stay on accutane or not?

i think i'm going to be placed with a tough decision soon. i have a feeling my derm is going to give me the option to stop accutane now. my next appointment with him is wednesday. i feel this way because last visit he was talking about how i have nothing active and its just red marks and accutane is slowing the healing process of these marks. soo i've been on accutane for a little over 3 months now and at the moment i dont have any active spots. just TONS of red/brown spots which kill me. i think they are getting better, but nowhere close to what i want them to be.

the picture i recently uploaded shows improvement.. but i feel like that pic looks ALOT better than my skin looks in real life.

going off of accutane right now to speed up the red marks is really a gamble. i could not get anything active for awhile or i could start getting acne again which would bring more red marks. it's a tough decision for me if he puts it in my hands. i was also thinking i could do a 4 month course (1 more month) but do the last month at 80mg (ive been at 60). i dont think a 4 month course is too uncommon.

thoughts? advice? thanks to the people that took time to read my little rant.

Share this post


Link to post
Share on other sites
Guest

Weigh your options man, isn't it worth sticking it out for the full course to increase chances you won't have a relapse as compared to quitting, having your marks heal faster but then having the acne return and set you back at square one? Tough it out, finish the course.

Share this post


Link to post
Share on other sites

Weigh your options man, isn't it worth sticking it out for the full course to increase chances you won't have a relapse as compared to quitting, having your marks heal faster but then having the acne return and set you back at square one? Tough it out, finish the course.

I would stick to a longer course as it reduces your chances of relapsing. Also if you increase your dose you may finish it quicker but you may also get some side effects.

Share this post


Link to post
Share on other sites

Weigh your options man, isn't it worth sticking it out for the full course to increase chances you won't have a relapse as compared to quitting, having your marks heal faster but then having the acne return and set you back at square one? Tough it out, finish the course.

I would stick to a longer course as it reduces your chances of relapsing. Also if you increase your dose you may finish it quicker but you may also get some side effects.

I'd be more worried about possible breakout than increased side-effects.

I'm considering upping my dose from 60 to 80 to increase my cumulative dosage too.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×